Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
134 Doctors are Online

Child having sore throat, vomiting followed by fever, headache, rash over body. Treatment?

Hi, I have a 7 year old daughter who started with a really sore throat , she then vomited a couple of times. This then turned into a fever , then headaches and she now has a rash over her body particularly her torso. She has now been unwell for 3 days and doesn t appear to be feeling any better although the vomitting has stopped.
Asked On : Tue, 25 Sep 2012
Answers:  1 Views:  36
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pediatrician, Neonatology 's  Response
Most likely, this is a viral infection - both rash and fever
Keep the fever down with regular paracetamol.
Give enough fluids, as the vomiting has stopped > which is a good sign. Make sure the urine output is normal - to ensure the child is not dehydrated
If the child continues to be unwell for another two days, she needs to be examined by a qualified child specialist

Good Luck
Answered: Tue, 25 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor